# SDR COEA9570201

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10350
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Compressor
- Part number: AC61552
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE OF REPOSITIONING FLIGHT TO MAF, RT GEARBOX LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW SHUT DOWN ENGINE PRECAUTIONARY AND LANDED IN TCC WITHOUT INCIDENT.  EMERGENCY MAINTENANCE CHECKED GEARBOX OIL CONTENT AND SERVICED.  ENGINE RAN, OPS AND LEAK CHECK GOOD.  OIL LEVEL CHECKED OKAY.  AIRCRAFT RELEASED FOR FLIGHT.  UPON ARRIVAL INTO MAF, EMPIRE MAINTENANCE INSPECTED GEARBOX AND FOUND A LARGE AMOUNT OF OIL IN THE RT MOISTURE SEPARATOR.  MAINTENANCE PLACARDED RT COMPRESSOR PER MEL 36-10-1.  RT COMPRESSOR REMOVED AND REPLACED IN DFW, OPS AND LEAK CHECK GOOD.  (X)
